Inequalities of Hilbert and Hausdorff–Young–Riesz type with respect to a system of eigen- and associated functions of an even-order differential operator
Doklady Akademii Nauk, Tome 329 (1993) no. 5, pp. 556-558
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_329_5_a7,
author = {G. E. Shikina},
title = {Inequalities of {Hilbert} and {Hausdorff{\textendash}Young{\textendash}Riesz} type with respect to a system of eigen- and associated functions of an even-order differential operator},
journal = {Doklady Akademii Nauk},
pages = {556--558},
year = {1993},
volume = {329},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_329_5_a7/}
}
TY - JOUR AU - G. E. Shikina TI - Inequalities of Hilbert and Hausdorff–Young–Riesz type with respect to a system of eigen- and associated functions of an even-order differential operator JO - Doklady Akademii Nauk PY - 1993 SP - 556 EP - 558 VL - 329 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1993_329_5_a7/ LA - ru ID - DAN_1993_329_5_a7 ER -
%0 Journal Article %A G. E. Shikina %T Inequalities of Hilbert and Hausdorff–Young–Riesz type with respect to a system of eigen- and associated functions of an even-order differential operator %J Doklady Akademii Nauk %D 1993 %P 556-558 %V 329 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1993_329_5_a7/ %G ru %F DAN_1993_329_5_a7
G. E. Shikina. Inequalities of Hilbert and Hausdorff–Young–Riesz type with respect to a system of eigen- and associated functions of an even-order differential operator. Doklady Akademii Nauk, Tome 329 (1993) no. 5, pp. 556-558. http://geodesic.mathdoc.fr/item/DAN_1993_329_5_a7/